Home / Products / Casacold 125mg/12.5mg/1mg/60mg Syrup /

Casacold 125mg/12.5mg/1mg/60mg Syrup

Last Updated:

Casacold 125mg/12.5mg/1mg/60mg Syrup is a product of Medicasa Pharmaceutical
Composition: Paracetamol (125mg) + Phenylpropanolamine (12.5mg) + Chlorpheniramine Maleate (1mg) + Sodium Citrate (60mg)

51.56

Note: MRP can vary depending up on batch!

*MRP inclusive of all taxes
Info about price Restricted
Related Products
  • Lexicold Suspension (Rs.28.13)

    Composition: Paracetamol (125mg) + Phenylpropanolamine (12.5mg) + Chlorpheniramine Maleate (1mg) + Sodium Citrate (60mg)

  • Lamogin Syrup (Rs.16.88)

    Composition: Paracetamol (125mg) + Phenylpropanolamine (12.5mg) + Chlorpheniramine Maleate (1mg) + Sodium Citrate (60mg)

  • Sneezy Suspension (Rs.38.44)

    Composition: Paracetamol (125mg) + Phenylpropanolamine (12.5mg) + Chlorpheniramine Maleate (1mg) + Sodium Citrate (60mg)

All Details About Casacold 125mg/12.5mg/1mg/60mg Syrup

Find out detailed description, uses, directions of use, side effects, warnings and precautions, frequently asked questions about Casacold 125mg/12.5mg/1mg/60mg Syrup

Description:

Casacold 125mg/12.5mg//60mg Syrup is a combination medicine used to treat common cold symptoms. It thins mucus in the nose, windpipe and lungs making it easier to cough out. It also provides relief from seasonal allergic conditions such as runny nose, watery eyes, sneezing and congestion or stuffiness.

Casacold 125mg/12.5mg//60mg Syrup is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your doctor know about all other medications you are taking as some may affect, or be affected by this medicine.

The most common side effects are nausea, palpitations, insomnia, and high blood pressure. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. It can also cause dizziness and sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can make dizziness worse.

Earlier taking it, you should tell your doctor if you have any kidney or liver diseases so that your doctor can prescribe a suitable dose for you. Also tell your doctor if you are pregnant, planning pregnancy or breastfeeding.

Directions For Use:

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Casacold 125mg/12.5mg//60mg Syrup may be taken with or without food.

Side Effects:

Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them

Ordinary side effects of Casacold

  • Nausea
  • Sleepiness
  • Palpitations
  • Insomnia (difficulty in sleeping)
  • High blood pressure

Warning & Precautions:

Alcohol
UNSAFE
It is unsafe to consume alcohol with Casacold 125mg/12.5mg//60mg Syrup
Pregnancy
UNSAFE
Casacold 125mg/12.5mg//60mg Syrup is highly unsafe during pregnancy. It can cause serious harm to the unborn baby, including birth defects and pregnancy loss. Do not use this medicine if you are pregnant or planning to become pregnant.
Breast feeding
CONSULT YOUR DOCTOR
Information regarding the use of Casacold 125mg/12.5mg//60mg Syrup during breastfeeding is not available. Please consult your doctor.
Driving
UNSAFE
Casacold 125mg/12.5mg//60mg Syrup may decrease alertness, affect your vision, or make you feel sleepy and dizzy. Do not drive if these symptoms occur.
Kidney
UNSAFE
Casacold 125mg/12.5mg//60mg Syrup is unsafe to use in patients with kidney disease and should be avoided.
Liver
CAUTION
Casacold 125mg/12.5mg//60mg Syrup should be used with caution in patients with liver disease. Dose adjustment may be needed.
However, the use of Casacold 125mg/12.5mg//60mg Syrup is not recommended in patients with severe liver disease and active liver disease.

FAQs:

What is Casacold 125mg/12.5mg//60mg Syrup used for?

Casacold 125mg/12.5mg//60mg Syrup is used to treat the symptoms of the common cold and flu. It provides relief from a range of symptoms, including fever, headache, body aches, stuffy nose, runny nose, sneezing, and watery eyes.<br>

Will Casacold 125mg/12.5mg//60mg Syrup make me drowsy?

Affirmative. One of the main ingredients in Casacold 125mg/12.5mg//60mg Syrup, chlorpheniramine maleate, can cause significant drowsiness and sleepiness. Because of this, it is often best to take this medicine when you are able to rest, and you should avoid activities that require full mental alertness, such as driving or operating heavy machinery.<br>

How quickly can I expect to feel better after taking Casacold 125mg/12.5mg//60mg Syrup?

You should start to feel relief from symptoms such as fever, pain, and nasal congestion within about 30 to 60 minutes of taking Casacold 125mg/12.5mg//60mg Syrup. The full effects will be felt within a couple of hours as the medicine is absorbed into your bloodstream.<br>

Can I take Casacold 125mg/12.5mg//60mg Syrup for my seasonal allergies, even if I do not have a cold?

The antihistamine (chlorpheniramine) and decongestant (phenylpropanolamine) in Casacold 125mg/12.5mg//60mg Syrup make it effective for treating allergic rhinitis (hay fever). It can help relieve sneezing, a runny nose, and nasal congestion associated with seasonal allergies.<br>

What should I tell my doctor before I start taking Casacold 125mg/12.5mg//60mg Syrup?

Earlier starting Casacold 125mg/12.5mg//60mg Syrup, you should inform your doctor if you have a history of high blood pressure, heart disease, thyroid problems, glaucoma, or an enlarged prostate. The phenylpropanolamine in this medicine can make these conditions worse, so your doctor will need to determine if it is safe for you.<br>

How long can I take Casacold 125mg/12.5mg//60mg Syrup for?

Casacold 125mg/12.5mg//60mg Syrup is intended for short-term relief of symptoms. You should not take it for more than 5 to 7 days. If your symptoms persist or get worse, you should stop taking the medicine and consult your doctor.<br>

Written by:
Dr. Lokanish
M.B.B.S.



Reviewed by:
Dr. Sureshbabu Yadav
M.B.B.S., DIP.DIAB, F.R.S.H


Disclaimer:

Getomeds primary intention is to ensure that its consumers get information that is reviewed by experts, accurate, and trustworthy. The information and contents of this website are for informational purposes only. They are not intended to be a substitute for professional medical advice, diagnosis, or treatment. Please seek the advice of your doctor and discuss all of your concerns about any disease or medication. Do not disregard or postpone seeking professional medical advice because of something you read on Getomeds. Our mission is to support, not replace, the doctor-patient relationship.